# SDR DL72L000754

- Difficulty date: April 19, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N514DA
- Make and model: Boeing 727232
- Aircraft serial: 21430
- Aircraft time: 69,379 hours, 45,744 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Stuck
- Location: E/E Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT FROM PHX, PRESSURIZATION WAS UNCONTROLLABLE IN ALL MODES.  FOUND EQUIPMENT ACCESS DOOR OPEN WITH NO INDICATION IN COCKPIT.  DOOR SWITCH STICKING.  CLEANED SAME.
